Conformable Fractional Order Sliding Mode Control for a Class of Fractional Order Chaotic Systems

Sara Haghighatnia; Heydar Toossian Shandiz; Alireza Alfi

Volume 2, Issue 3 , July 2019, , Pages 177-188

  In this paper, a novel conformable fractional order (FO) sliding mode control technique is studied for a class of FO chaotic systems in the presence of uncertainties and disturbances. First, a novel FO nonlinear surface based on conformable FO calculus is proposed to design the FO sliding mode controller. ...  Read More